advertisement
Question
Posted by: blossom | 2007/08/20

sugar and sweetner withdrawal

hi there
i have stopped all sugar and sweets and also drinks/foods containing artificial sweetners. this is after years of eating sweets daily and consuming many sweetners. i also stopped taking premarin on advice of the gynae. could this explain my anxiety and headaches etc??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear blossom
Sugar withdrawal can cause slight headache but stopping premarin etc should not really cause major side effects.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement